# SDR FDEA201402200375

- Difficulty date: February 20, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 60,368 hours, 13,831 cycles
- Engine: Ge CF680C2D1F
- Engine time: 5,960 hours, 1,798 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 5,960 hours, 1,798 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NR 1 ENGINE FAILED & OVER TEMPED.  MAX  POWER TAKEOFF COMPLETED CHECKLIST. CREW FIRED ONE EACH FIRE BOTTLE.  R & R NR 1 ENGINE.  OPS & LEAK CHECKED GOOD, OK FOR SERVICE.
